# SDR REXA2019081981245

- Difficulty date: August 18, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 28,421 hours, 18,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN IN ROW 13 CD IS BROKEN, STATES FLIGHT ATTENDENTS.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-00. OPS CHECK GOOD.NO DEFECTS NOTED.
